# SDR DXTA2014071405819

- Difficulty date: June 26, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 11,624 hours, 6,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND  WING LOWER ACCESS PANELS.   REPAIRED ACCOMPLISHED IAW NR S-750-0183 09RD
